Elemente der Mathematik

, Volume 57, Issue 2, pp 76–79 | Cite as

Zero sets of polynomials: one versus two variables

  • Mihai Caragiu
Article
  • 13 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2002

Authors and Affiliations

  • Mihai Caragiu
    • 1
  1. 1.Ohio Northern University, Department of Mathematics, Ada, OH 45810, USA, e-mail: m-caragiu1@onu.eduUSA

Personalised recommendations